# SDR AALA201609219017

- Difficulty date: September 20, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 12,394 hours, 5,028 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Condition: Faulted
- Location: R4 Door Slide
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT,  R4 DOOR SLIDE SHOWS UNARMED.  REPLACED THE R4 DOOR ARMING PROXIMITY SWITCH IAW AMM 52-73-11, ACCOMPLISHED A SATISFACTORY OPS CHECK.
